# SDR DHLA201000050

- Difficulty date: March 3, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LT FLAP VANE DELAMINATED.  R & R NR 4 LT FLAP VANE IAW MM 27-51-14, PG 201-203.  REFER TO NR 225817 FOR OPS CHECK.
